On polarized surfaces of low degree whose adjoint bundles are not spanned

Access this Article

Search this Article

Author(s)

Abstract

Smooth complex surfaces polarized with an ample and globally gen-erated line bundle of degree three and four, such that the adjoint bundle is not globally generated, are considered. Scrolls of a vector bundle over a smooth curve are shown to be the only examples in degree three. Two classes of examples in degree four are presented, one of which is shown to characterize regular such pairs. A Reider-type theorem is obtained in which the assumption on the degree of L is removed.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 54(2), 329-340, 2002-04

    The Mathematical Society of Japan

References:  11

Codes

  • NII Article ID (NAID)
    10008204962
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    6153470
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top